# SDR AALA20090827TUL06

- Difficulty date: August 27, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 34,909 hours, 16,487 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMMR TUL 9457 - AN INTERIM REPAIR WAS MADE ON A STATIC DISCHARGE HOLE ON THE EXTENDED EDGE LIMIT OF THE LEFT INBOARD FLAP PER SMMR TUL9457.  ATBT 15JAN/TUL AT NEXT HEAVY C CHECK MAKE PERMANENT REPAIR OF LEFT INBOARD FLAP.  REMOVED AND REPLACED TRAILING EDGE UNDER ESO 80095.
